# SDR SIMA201812106006

- Difficulty date: November 6, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 37,411 hours, 31,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PASSENGER ESCAPE HATCH LINING LOWER EMERGENCY LIGHT INOP.-C/A-COMPLETE:REMOVED CONNECTED AND REINSTALED LH PASSENGER ESCAPE HATCH LINING LOWER EMERGENCY LIGHT  OP CK CW  IAW EMB 145 AMM 33-50-13
